# SDR UALA2011111506257

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 41,069 hours, 5,032 cycles
- Engine: Pwa PW40903
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR WON'T CLOSE.  MAINT TEXT: TEXT SHOULD READ: RT MAIN LANDING GEAR DOOR WILL NOT CLOSE.  REPLACED RIGHT MAIN GEAR DOOR RELEASE-SAFETY VALVE MODULE SOLENOID PER MM, OPS CHECKS GOOD.
